# SDR TRAX200800897

- Difficulty date: July 9, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 12,428 hours, 10,718 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CLIP AT LBL 9 O/B SIDE IS CRACKED 1/2" LONG IN UPPER RADIUS.   OPEN  (B)
